Description
Adults and children over 12 years' swallow 2 tablets with half a glass of water every 4 to 6 hours as required. Do not take more than 8 tablets in any 24-hour period.A Each tablet contains paracetamol 500mg.A Other ingredients: sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E202), microgcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E171), polydextrose, hypromellose, triacetin and macrogol.